# SDR SWIA202158699

- Difficulty date: April 15, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 939.0 LOCATION LOWER FAIRING SUPPORT STRUCTURE HAS ANGLE WITH CORROSION. AT STR 27  EXTERNAL FUSELAGE.     (C-CHECK RO 6/04/2021)    REMOVED AND REPLACED LOWER FAIRING SUPPORT ANGLE AT F.S 939 AT STGR 27  REF CRJ 700 SRM 51-42-06-001-001-A01
